# SDR SWAA2024111352256

- Difficulty date: October 23, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB SIDEWALL TO FLOOR SUPPORT NUTPLATE HOLES AT BS500D TO 500D+10 LBL25 WL156.<[01] REMOVED AND REPLACED DAMEGE SECTION ON FCB SIDEWALL TO FLOOR SUPPORT BETWEEN BS 480+10 TO BS 500I LBL 24 WL 156 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7500 EA M-22-153-01550;[02] REMOVED AND REPLACED DAMEGE SECTION ON FCB SIDEWALL TO FLOOR SUPPORT BETWEEN BS 480+10 TO BS 500I LBL 24 WL 156 I.A.W 53-00-53-2R-5-B00308; DWG 143A7500 AND REPAIR PER EA M-22-153-01550;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
